# SDR SWAA2023111420571

- Difficulty date: November 5, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,653 hours, 12,812 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cowl Door
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE I/B FAN COWL HAS CRACK FWD OF THE FORWARD LATCH APPROXIMATELY 9 INCHES LONG GOING THROUGH 2 RIVETS<[01] REMOVED AND REPLACED #1 I/B FAN COWL PER AMM 71-11-02;[02] VERIFIED THE FOLLOWING: REMOVED AND REPLACED #1 I/B FAN COWL PER AMM 71-11-02
